# SDR SWAA2021122748511

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- AFT CARGO BAY RBL22 FLOOR TO SIDEWALL SUPPORT CORRODED AT BS727B+18; BS727C+2;+6;+10+14; BS727D;+10;+14;+18. ; CORROSION- AFT CARGO AY RBL22 FLOOR TO SIDEWALL SPPORT CORRODED AT BS727B+18; BS727C+2;+6;+10+14; BS727D+10;+14;+18. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREA FOUND TO BE OUT LIMITS; BS 727D+14'. MEASURES: L=0.900'; W= 0.550'; D=0.012'. ORIGINAL THICKNESS 0.040';MATERIAL LOSS 0.012' REMAINING THICKNESS 0.028'. IAW. SRM 53-00-53-1A-2; ALLOWABLE DAMAGE 2; STEP 4A(2). TOOL USED: DEPTH GAGE ID: ATS 1672; DUE DATE 03/2022.; [02] VERIFIED CORRECTIVE ACTION 1; [03] REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 767 RBL 22 ON CUSTOMER CARD # TTG8Q009K5FM; [04] VE
